# SDR DALA2024100809795

- Difficulty date: October 6, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 96,624 hours, 20,124 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1706 EMERGENCY LIGHT AT 30 FG INOP. CORRECTIVE ACTION: SIGNS OF DAMAGE FWD TO MEL 33-51-03A OK T CONTINUE. (6341679)
